MAUDE Adverse Event Report: CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE

CERENOVUS, INC. CEREGLIDE; CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number NIC71132C
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during a thrombectomy of the internal carotid artery to treat acute ischemic stroke, a 132cm cereglide 71 catheter (nic71132c, 31457321) was found to be kinked.There was no reported negative impact on the patient was reported.It is unknown if a continuous flush was done.Other concomitant devices were optimo 8f balloon catheter and a phenom microcatheter.Additional event information was received on 10-jul-2025 indicating that the kinked occurred in the patient prior to aspiration or delivering stent retriever.The event did not result in any undue procedural delay that could be considered clinically significant.There was no damage to the packaging.There was no difficulty in removing the device from packaging.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, and race was not reported.Section d2b: procode is nry/qjp.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h6 and h11.Correction: h6.Medical device problem code: deformation due to compressive stress (a040601).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h6 and h11.Complaint conclusion: a healthcare professional reported that during a thrombectomy of the internal carotid artery to treat acute ischemic stroke, a 132cm cereglide 71 catheter (nic71132c, 31457321) was found to be kinked.There was no reported negative impact on the patient was reported.It is unknown if a continuous flush was done.Other concomitant devices were optimo 8f balloon catheter and a phenom microcatheter.Additional event information was received on 10-jul-2025 indicating that the kinked occurred in the patient prior to aspiration or delivering stent retriever.The event did not result in any undue procedural delay that could be considered clinically significant.There was no damage to the packaging.There was no difficulty in removing the device from packaging.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.A manufacturing record evaluation was performed for the finished device 31457321 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREGLIDE
Common Device Name
CATHETER, THROMBUS RETRIEVER CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22508728
Report Number3007628272-2025-00034
Device Sequence Number12947986
Product Code NRY
UDI-Device Identifier10886704085409
UDI-Public(01)10886704085409(17)270831(10)31457321
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNIC71132C
Device Lot Number31457321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/12/2025
08/18/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/18/2025
08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTIMO 8F BALLOON CATHETER.; PHENOM MICROCATHETER.
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian